Discussions By Condition: I cannot get a diagnosis.

Rash with spots on Bell End

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • May 18, 2007
  • 00:07 PM

about 10-15 minutes ago i went to urinate and i found a rash all over my bell end.

i have been taking prescription tablets for a lump on my testicle, but i was told it was just a cyst.

i have a few white spots on there also.
i really dont know what it could be..

i havnt had any sexual contact with anyone.
could it be eczema? i had it in the past
it could be the side effect of the perscription drugs?

i dont understand what it could be.
it doesnt hurt but really itches like ***l

Reply Flag this Discussion

4 Replies:

  • please read "it's a mystery until we solve it"--mommy cat there you will find others with rasheothers with cysts...i have several you do not need every symptom of this for a diagnosis a pattern is emergingall agesboth sexesall over USA and other countries also...read "Contagious joint pain" and "Any other boards like this" you will get the picture...mommy cat
    mommy cat 1654 Replies Flag this Response
  • about 10-15 minutes ago i went to urinate and i found a rash all over my bell end.i have been taking prescription tablets for a lump on my testicle, but i was told it was just a cyst.i have a few white spots on there also.i really dont know what it could be..i havnt had any sexual contact with anyone.could it be eczema? i had it in the pastit could be the side effect of the perscription drugs? i dont understand what it could be.it doesnt hurt but really itches like ***l.i am exactly the same, bt i have not been to the doctors about it, i have also have exema in the past, ans i have a lump, and a spotty rash aswell, and a lump, please help
    Anonymous 42789 Replies Flag this Response
  • about 10-15 minutes ago i went to urinate and i found a rash all over my bell end.i have been taking prescription tablets for a lump on my testicle, but i was told it was just a cyst.i have a few white spots on there also.i really dont know what it could be..i havnt had any sexual contact with anyone.could it be eczema? i had it in the pastit could be the side effect of the perscription drugs? i dont understand what it could be.it doesnt hurt but really itches like ***l.Could you please tell me the name of the medication you are taking for your cyst. thanks :D
    Anonymous 42789 Replies Flag this Response
  • Could you please tell me the name of the medication you are taking for your cyst. thanks :DI been taking tablets for a lump to the tablets ive been taking is Cefalexin 500mg. and i got the rash with spots on bell end
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.